# SDR P5CA9700029

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Case
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE R-RAIL AT THE SIX-THIRTY POSITION HAS A HORIZONTAL CRACK.  REPAIRED PER BOEING MAINTENANCE MANUAL 72-53-01.
